# SDR SWAA022963

- Difficulty date: December 18, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 39,895 hours, 39,911 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 1066445
- Condition: Overheated
- Location: A/C Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN, RT A/C PACK TRIP OFF LIGHT ILLUMINATED.  SHUT RT A/C PACK OFF AND SMOKE DISSIPATED.  REMOVED AND REPLACED RT AIR CYCLE MACHINE AND TURBO FAN PER MM.
